# SDR SWAA2021072826556

- Difficulty date: October 27, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** RT WING FRONT SPAR WEB HAS CORROSION COMMON TO UPPER BOOST PUMP BONDING STRAP MOUNT LOCATION APPROXIMATELY IFSS 119; 10 INCHES FROM BOTTOM OF WEB / REPAIRED CORROSION DAMAGE ON R/W FRONT SPAR WEB COMMON TO UPPER BOOST PUMP BONDING STRAP LOCATION IAW ATS ER # 20-03545 REV IR AND CUSTOMER ACCEPTANCE SWA EA # 20-157-02310 REV IR.
